# SDR AALA20140618013

- Difficulty date: June 18, 2014
- Submitted: June 24, 2014
- Operation: Air carrier
- Aircraft: N70425
- Make and model: Doug DC-9-82
- Aircraft serial: 49337
- Aircraft time: 79,661 hours, 42,471 cycles
- System (JASC): 5240 · Service Doors
- Part: Pan
- Part number: 59376011
- Condition: Worn
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT SERVICE DOOR INNER HANDLE HOUSING HAS WORN AREA.  REPLACED AFT SERVICE DOOR HANDLE HOUSING IAW 51-00-05-REPAIR 1.
